# SDR DALA13008873274

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 33,933 hours, 15,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER SILL LT SIDE FR 68 AFT PAX CABIN.  REPLACED LOWER SILL LOCATED LT SIDE BETWEEN FR 66 TO FR 68 AT LEVEL STR 23L AFT PAX CABIN IAW SRM 51-72-11 AND DWG 53480019.
